A remark on Clarke's normal cone and the marginal cost pricing rule
Elyès Jouini ()
Journal of Mathematical Economics, 1989, vol. 18, issue 1, 95-101
Date: 1989
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(89)90008-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: A REMARK ON CLARKE'S NORMAL CONE AND THE MARGINAL COST PRICING RULE (1989)
Journal Article: A remark on Clarke's normal cone and the marginal cost pricing rule (1988) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:18:y:1989:i:1:p:95-101
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().